Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 2, NWS Burlington, VT

July 2, 2023Clinton County, New York

NWS Burlington, VT issued this flash flood warning at Jul 2, 2023, 1:22 AM EDT for Clinton County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2023, 1:22 AM EDT (05:22 UTC)
Expired
Jul 2, 2023, 7:15 AM EDT
In force
6 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Clinton County, NY

The radar

The Burlington radar (KCXX), 66 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 1:55 AM EDTFLASH FLOOD3 Nw Chazy Lake, NYMultiple points along Route 374 in the vicinity of Chazy Lake are experiencing flooding. Route 374 is closed from Star Road to Plank Road. Several washouts of secondary roads have also occurred.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 5.4 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WGUS51 KBTV 020522
FFWBTV
NYC019-020915-
/O.NEW.KBTV.FF.W.0002.230702T0522Z-230702T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
122 AM EDT Sun Jul 2 2023

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  West Central Clinton County in northern New York...

* Until 515 AM EDT.

* At 122 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 4 inches of rain 
  have fallen. The rainfall rate is 1 to 2 inches in 1 hour for the 
  past hour. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Merrill and Ellenburg Mountain with the following routes likely 
  experiencing impacts: Local Route 374, Peets Road, and Bradley 
  Pond Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads which are 
difficult to detect overnight. Most flood deaths occur in vehicles.



&&

LAT...LON 4480 7398 4484 7390 4483 7383 4477 7380
      4472 7389 4475 7395 4476 7396

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Boyd
4 follow-up statements
313 
WGUS71 KBTV 020613
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
213 AM EDT Sun Jul 2 2023

NYC019-020915-
/O.CON.KBTV.FF.W.0002.000000T0000Z-230702T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton NY-
213 AM EDT Sun Jul 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT EARLY THIS 
MORNING FOR WEST CENTRAL CLINTON COUNTY...

At 213 AM EDT, emergency management reported thunderstorms producing 
heavy rain across the warned area with water covering Route 374 in 
multiple locations as well as some washouts on secondary roads. 
Between 2 and 5 inches of rain have fallen. Additional rainfall 
amounts up to 0.5 inches are possible in the warned area. Flash 
flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Merrill and Ellenburg Mountain including the following roads: 
  Route 374 from Chazy Lake through Merrill, Peets Road, and Bradley 
  Pond Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads which are 
difficult to see at nighttime. Most flood deaths occur in vehicles.

&&

LAT...LON 4480 7398 4484 7390 4483 7383 4477 7380
      4472 7389 4475 7395 4476 7396

FLASH FLOOD...OBSERVED

$$

Boyd
965 
WGUS71 KBTV 020758
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
358 AM EDT Sun Jul 2 2023

NYC019-020915-
/O.CON.KBTV.FF.W.0002.000000T0000Z-230702T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton NY-
358 AM EDT Sun Jul 2 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT EARLY THIS 
MORNING FOR WEST CENTRAL CLINTON COUNTY...

At 358 AM EDT, emergency management reported thunderstorms producing 
heavy rain across the warned area. Between 2 and 5 inches of rain 
have fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Closure of local routes have occurred. Flash flooding of
         area roads, small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that are experiencing flash flooding include...
  Merrill and Ellenburg Mountain. Route 374 has been closed in both 
  directions from Star Road to Plank Road due to flooding. Secondary 
  roads, including Plank Road, Peets Road, and Bradley Pond Road may 
  also be impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads, especially 
at nighttime when it is difficult to see flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4480 7398 4484 7390 4483 7383 4477 7380
      4472 7389 4475 7395 4476 7396

FLASH FLOOD...OBSERVED

$$

Boyd
320 
WGUS51 KBTV 020914
FFWBTV
NYC019-021115-
/O.EXT.KBTV.FF.W.0002.000000T0000Z-230702T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
514 AM EDT Sun Jul 2 2023

The National Weather Service in Burlington has extended the

* Flash Flood Warning for...
  West Central Clinton County in northern New York...

* Until 715 AM EDT.

* At 514 AM EDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area earlier. Between 2 and 
  5 inches of rain have fallen. Flash flooding is already occurring. 
  While heavy rain has ended, flooding will continue as water moves 
  down area streams.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Merrill and Ellenburg Mountain. Route 374 remains closed between 
  Star Road and Plank Road with multiple reports of secondary roads 
  being impacted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads and obey 
all road closure signage. Most flood deaths occur in vehicles.

&&

LAT...LON 4480 7398 4484 7390 4483 7383 4477 7380
      4472 7389 4475 7395 4476 7396

FLASH FLOOD...OBSERVED

$$

Boyd
059 
WGUS71 KBTV 021111
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
711 AM EDT Sun Jul 2 2023

NYC019-021121-
/O.EXP.KBTV.FF.W.0002.000000T0000Z-230702T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton NY-
711 AM EDT Sun Jul 2 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 715 AM EDT THIS MORNING FOR 
WEST CENTRAL CLINTON COUNTY...

Flood waters are receding as heavy rain has ended. Flooding is no 
longer expected to pose a threat. Streams, creeks, and drainages may 
still be running high and fast. Please continue to heed remaining 
road closures.

LAT...LON 4480 7398 4484 7390 4483 7383 4477 7380
      4472 7389 4475 7395 4476 7396

$$

Boyd

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 10:21 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 1, 10:21 PM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Burlington VT
1021 PM EDT Sat Jul 1 2023

.SYNOPSIS...
Showers will increase in coverage across northern New York this
evening, and spread eastward across Vermont overnight as an
upper level trough approaches from the Great Lakes region. A few
embedded thunderstorms have the potential to produce locally
heavy rainfall tonight into the day Sunday. Also, a few strong
to severe storms remain possible this evening across northern
New York. The slow-moving nature of the upper trough will
maintain chances for thunderstorms Monday and Independence Day,
but the bulk of each day will feature partly sunny skies with
near normal temperatures and humid conditions. A warming and
drying trend is anticipated for the middle of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1014 PM EDT Saturday...We continue to monitor the showers
and storms on radar tonight, which don't seem to intend on
quitting. High res modeling continue to fail us in their
depictions of the convection but concern for severe weather has
largely ended, and now we are most concerned with training
thunderstorms causing flooding. Currently have a flood warning
out until 11:15 PM tonight for the Dannemora, Altona, and
Saranac area of New York, but we are hoping to let it expire
soon, depending on how quickly the storms can move out. We are
also concerned about the Potsdam area of New York, and continue
to monitor it for indications of potential flooding. Main tweak
of this update was to add some fog to match our neighboring
offices as it's not out of the question for some fog to crop up
in the usual valleys tonight following such intense rain.
Massena and Saranac Lake, NY, and Burlington, VT, are already
experiencing drops in visibilities due to mist. We have surface
smoke lifting/dispersing tonight, but depending on how the rain
impacts the smoke/air quality, that will likely need more
scrutiny with the next update.

Previous Discussion...Overnight, severe wx potential
diminishes, but better mid-level support should maintain showers
and a few embedded thunderstorms across nrn NY and eventually
into VT after midnight. Could be some locally moderate to heavy
rainfall with stronger cores (see hydro section below).
Overnight lows generally in the mid 60s.

Sunday will feature widespread cloud cover, limiting
instability. It's possible that an outflow boundary will develop
E-W across s-central VT from pre-dawn convection, and become a
focus for additional showers and embedded convective elements
Sunday morning as better mid-level height falls migrate ewd
across the region. Focused highest PoPs (around 70%) across
Rutland/Windsor/Orange counties on Sunday, and kept a mention of
heavy rainfall there per 12Z HREF (see hydro section below).
Lower (40-60% PoPs) remain across northern sections of the
forecast area on Sunday. Otherwise, temperatures will be cooler
on Sunday owing to clouds...with highs generally in the mid-
upper 70s. Dewpoints should remain in the mid-60s yielding
moderately humid conditions.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 321 PM EDT Saturday...It will be another day where locally
heavy rainfall is expected. On Monday the focus for precipitation
will tend to be southern areas where better large scale forcing for
ascent will reside. With weak surface convergence, not looking like
a widespread event. Isolated to scattered showers will tend to
bubble up over the mountains, and then drift northeastward with time
given the cloud layer and low level flow regimes. Similar to Sunday,
surface based heating will be only modest with temperatures only
rising into the mid and upper 70s for most spots, but moisture will
be rich with humid or even muggy air in place. The combination of
tall skinny CAPE most likely in the 500-750 J/kg range, but
potentially in excess of 1000 J/kg, and warm cloud depths in the
10,000 to 12,000 foot range will support very heavy rain and
frequent lightning in stronger thunderstorm cores. Lack of CAPE in
the hail growth zone, low LCL heights, and weak low level wind will
keep other thunderstorm hazards minimal.

Monday night we should see a lull in precipitation chances as
instability wanes and upper level ascent decreases between shortwave
forcing mechanisms. With any areas of clearing skies, moist boundary
layer air and light wind will support fog development. So areas of
patchy fog is indicated areawide, with otherwise low stratus
expected overnight.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 321 PM EDT Saturday...Main impactful weather in this period
will be widespread hot and humid conditions on Wednesday and
Thursday, and then potentially widespread showers and isolated to
scattered thunderstorms in the Friday to Saturday timeframe.

On Tuesday, we cut back precipitation chances relative to the NBM to
indicated only "chance" thunderstorms areawide with only weak
forcing for convection and poor model consistency on where and when
thunderstorms develop. Upper level heights actually look to be
rising during the day behind a shortwave trough moving east of the
area in the morning. With more sunshine aiding in temperatures
reaching into the upper 70s and lower 80s along with sufficient low
level moisture, a messy northwesterly flow regime should spark some
showers and thunderstorms in the region. Yet again, any taller
storms should develop a deep warm cloud layer capable of downpours;
however, column relative humidity, including low level moisture,
will tend to be lower than recent days, which reduces the chances of
seeing flooding issues.

Pronounced mid and upper level ridging then slides across the region
for Wednesday, with the ridge axis shifting into eastern New England
on Thursday. As such, hot weather will build on Wednesday and be
maintained on Thursday as broad and substantial southwest flow
develops. Probability of exceeding 90 degrees, which for our region
has not occurred since the first couple days of June, has trended
upward over the last 24 hours. Chances of highs above 90 in the
lower valleys in the northern St. Lawrence Valley, central and
southern Champlain Valley, Winooski River Valley, and Connecticut
Valley, is greater than 50% at this time. Certainly can't rule 90
degree temperatures on Wednesday, too, with good surface heating
promoting deep mixing and 850 millibar temperatures near 17 Celsius;
dry adiabatic warming from this height leads to a high temperature
of 88, and steeper lapse rates are certainly possible. Only isolated
thunderstorms are indicated on these days; with warm mid-levels, any
cumulus that can develop with be stunted from growing tall. At this
time, combination of heat and humidity looks to come up shy of heat
advisory criteria. However, state level research suggests heat
issues, especially for individuals and communities with limited
access to air conditioning, may develop during this period as nights
may also be on the warm side, especially Thursday night, associated
with moderately humid conditions and breezy conditions on Thursday.

Relief from the heat is expected over the weekend, or possibly on
Friday depending on timing of a cold front which will shift the
focus back to heavy rain potential for late in the week. Deep
southerly flow ahead of this stronger type of forcing for
precipitation may lead to a trend towards higher precipitation
chances as we get closer to the event; showers with embedded
thunderstorms should be widespread if this scenario occurs. At this
point, questions with timing lead to limiting precipitation chances
in the Friday - Saturday period, but temperatures should trend more
seasonable rather than hot. Given how meridional the flow looks to
become, expect showers will tend to linger, closer to the global
model consensus. At the very least, that will maintain humid
conditions in our region with a drier air mass staying to the west.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
Through 00Z Monday...Showers and thunderstorms have congealed
into a large area, oriented from about SLK to just northwest of
PBG as of 23:30Z. They will gradually slide eastward through
03Z across the Champlain Valley, with diminishing chances for
thunder at EFK/MPV/RUT overnight. Additional thunderstorms may
impact SLK through 03Z, with the overall thunderstorm threat
diminishing across the airspace. Heavier showers will continue
to cause brief IFR conditions due to visibility, but also help
clean out the smoke from west to east with lingering FU
indicated only through about 06Z. May need to add smoke in
Vermont sites longer based on trends, but visibility
improvements associated with smoke are expected by 18Z.

However, a general trend toward MVFR conditions, especially
over MPV and RUT, is expected towards 12Z as widespread showers
and embedded thunderstorms are most likely to prevail through
much of the day. Best chance of VFR conditions is at MSS during
the 18Z-00Z period. Winds generally southerly 10 knots or less with
periodic light and variable conditions, but gusts up to 30 kts
will be possible in vicinity of thunderstorms.

Outlook...

Sunday Night: MVFR/IFR conditions possible. Chance SHRA, Slight
chance TSRA.
Monday: Mainly MVFR, with local IFR possible. Chance SHRA, Slight
chance TSRA.
Monday Night: Mainly VFR, with areas MVFR possible. Slight chance
SHRA, Patchy BR.
Independence Day: Mainly VFR, with local IFR possible. Chance
SHRA, Chance TSRA.
Tuesday Night: VFR. Chance SHRA, Slight chance TSRA.
Wednesday: VFR. Scattered SHRA, Isolated TSRA.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. Scattered SHRA, Isolated TSRA.

&&

.HYDROLOGY...
We continue to monitor the threat for convective storms late
this afternoon into this evening across nrn NY. With PW values
of 1.6-1.8", locally heavy rainfall is possible. However,
current trends suggest storms are unlikely to train across any
one location, reducing the threat of flash flooding. Sunday
morning, somewhat better upper support arrives with 700-500mb
height falls pushing eastward from the eastern Great Lakes.
Concern will be if more widespread convection can align in a
more zone W-E direction across the Adirondacks ewd into
central/s-central VT, especially Sunday morning. The 12Z HREF
indicated 30-40% chances for >1" rainfall between 12-18Z across
s-central VT associated with storms moving along a more east-
west oriented boundary, likely generated by convective outflow
and a moist southerly inflow from sern NY/southern New England.
Maintained mention of heavy rainfall into Sunday across
central/s-central VT with this in mind, but much will depend on
the convective evolution this evening and overnight across nrn
NY into western VT. We will continue to monitor.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Banacos
NEAR TERM...Banacos/Kutikoff/Storm
SHORT TERM...Kutikoff
LONG TERM...Kutikoff
AVIATION...Banacos/Kutikoff
HYDROLOGY...Banacos
Hazardous weather outlook, Jul 1, 3:46 AM EDT, 21 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
346 AM EDT Sat Jul 1 2023

NYZ026>031-034-035-087-VTZ001>011-016>021-020800-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
346 AM EDT Sat Jul 1 2023

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Showers and thunderstorms are expected to develop across northern
New York and slowly move toward Vermont between 11 AM and 7 PM on
Saturday. Scattered strong to a few locally severe thunderstorms are
possible with gusty winds as the primary threat. In addition,
localized very heavy rainfall is likely, which could increase the
flood threat, especially across northern New York.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Additional showers and thunderstorms are expected on Sunday into
early next week, with localized heavy rainfall possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 1, 7:32 PM EDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Burlington VT
732 PM EDT Sat Jul 1 2023

NYZ028-030-031-034-020030-
Eastern Clinton NY-Southern Franklin NY-Western Essex NY-
Western Clinton NY-
732 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of southwestern
Clinton, southern Franklin and northwestern Essex Counties through
830 PM EDT...

At 731 PM EDT, Doppler radar was tracking a strong thunderstorm near
Adirondack Regional Airport, moving northeast at 25 mph.

HAZARD...Torrential rainfall and pea size hail.

SOURCE...Radar indicated.

IMPACT...Localized flooding and minor damage to outdoor objects is
         possible.

Locations impacted include...
Adirondack Regional Airport, Saranac Lake, Lake Placid, Schuyler
Falls, Saranac, Wawbeek, Dannemora, Lyon Mountain, Peasleeville,
Clayburg, Harrietstown, Paul Smiths, Chazy Lake, Union Falls, Saranac
Inn, Ray Brook, Morrisonville, Moffittsville, Cadyville, and
Gabriels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4412 7416 4434 7454 4486 7382 4466 7351
TIME...MOT...LOC 2331Z 223DEG 23KT 4443 7414

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

Hastings

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:17 PM EDTAreal Flood WarningBTVClinton, Franklin3 hr
Jul 2, 12:52 AM EDTAreal Flood WarningBTVClinton, Franklin3 hr
Jul 2, 2:04 AM EDTAreal Flood WarningBTVClinton5 hr
Jul 2, 9:32 AM EDTAreal Flood WarningBTVClinton6 hr
Jul 2, 12:05 PM EDTFlash Flood WarningBTVClinton3 hr
Jul 2, 2:21 PM EDTFlash Flood WarningBTVClinton, Franklin3 hr
Jul 2, 3:13 PM EDTFlash Flood Warning Considerable damage threatBTVClinton, Franklin3 hr
Jul 2, 5:28 PM EDTAreal Flood WarningBTVClinton, Franklin2 hr
Jul 2, 6:12 PM EDTAreal Flood WarningBTVClinton, Franklin2 hr

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.